# SDR N6WA2016122801

- Difficulty date: December 28, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 34,282 hours, 25,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS UNABLE TO OPEN PASSENGER DOOR.     INSPECTED DOOR TO ENSURE ALL WITNESS MARKS ARE ALIGNED,
